# SDR UIEA2018061101107

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 8200608708
- Condition: Broken
- Location: Light Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LIGHT PANEL INTERNAL LIGHT BRACKET BROKEN. REMOVED AND REPLACED L1 DOOR EXIT LIGHT PANEL IAW SFMMS 33-51-01-022-802 AND 33-51-01-402-803. OPS CHECKED MC28893 18MAY18 EXIT SIGN IAW SFMMS 33-51-01-712-013 OPS CHECK GOOD.
